| Catalog Number |
OSS311 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/11/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The doctor reports that the dental implant failed because it fractured at the body.Tooth site 35.The doctor reports that the procedure was concluded by placing another implant.
Additional Manufacturer Narrative
Zimvie complaint number(b)(4).D6a: if implanted, give date: unknown.